# SDR SWAA2023101907823

- Difficulty date: October 5, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR PANEL 120AF IS CORRODED ON UPPER SURFACE ON OUTER EDGE.<[01] UPON FURTHER INVESTIGATION FOUND THERE TO BE MORE THAN 3 INCHES OF CORROSION WITH THE MAX ALLOWED DISTANCE BEING 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] RECEIVED MATERIAL AND FOUND IT TO BE PN 2024 T3 .071 WITH A TAG A115245 MATERIAL VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW AMM 50-10-04-400-801;[03] VERIFIED ITEM 1 AND 2 MATERIAL VERIFIED IAW SRM 53-70-53-0I-1;[04] FABRICATED PANEL 120AF IAW AMM 50-10-04-400-801;[05] VERIFIED ITEM 4;[06] OK TO TREAT AND PRIME;[07] TREATED AND PRIMED PANEL IAW SRM 51-20-01-0G-0;[08] VERIFIED ITEM 7 AUDIT C/W
